# SDR TWAA9907805

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 2730 · Elevator Control System
- Part: Tee
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND MO 72F01 PHASE A, ON THE RT ELEVATOR SLAVE LINKAGE LOST MOTION DEVICE, CALLING FOR REPLACEMENT OF TEE.  REF SERVICE BULLETIN 27A0136, REV 1.  INSTALLED TEE PER SERVICE BULLETIN.
